# SDR ASAA2018091026059

- Difficulty date: September 7, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 38,996 hours, 11,737 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 1576
- Condition: Failed
- Location: Refuel Panel
- Part time: 56,770 hours, 23,643 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK FUEL QTY INDICATOR AT THE WING PANEL IS BLANKING INOP. GROUNDED - YES. REPLACED CENTER TANK FUEL QUANTITY IND ON WING REFUELING PANEL PER AMM 28-41-. OPS CHECK GOOD.
